Alert archive / New York / Flash Flood Warnings in 2020
Flash Flood Warning 13, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Jul 27, 2020, 3:18 PM EDT for Niagara County, Orleans County, New York. It was in force for 4 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2020, 3:18 PM EDT (19:18 UTC)
- Expired
- Jul 27, 2020, 7:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 53 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:00 PM EDT | FLASH FLOOD | 2 Nw Albion, NY | DITCHES ARE RUNNING OVER, WATER IS RUNNING ACROSS ROADS. 5.10 INCHES IN 3.5 HOURS. |
| Jul 27, 4:00 PM EDT | HEAVY RAIN 4.21 | 4 E Medina, NY | 3.45 INCHES OF RAIN SINCE 220 PM. |
| Jul 27, 4:00 PM EDT | HEAVY RAIN 5.1 | 2 Nw Albion, NY | RAIN FELL IN 3.5 HOURS. |
| Jul 27, 4:00 PM EDT | HEAVY RAIN 5.59 | Medina, NY | |
| Jul 27, 5:00 PM EDT | FLASH FLOOD | Middleport, NY | WIDESPREAD FLOODING IN MIDDLEPORT INCLUDING FLOODING ON MAIN STREET, VERNON ST, AND STATE ST. |
| Jul 27, 5:00 PM EDT | FLASH FLOOD | Oak Orchard Estates, NY | FLOODING ON WEST BACON ROAD. |
| Jul 27, 5:20 PM EDT | FLASH FLOOD | Medina, NY | NO UNNECESSARY TRAVEL IN THE VILLAGE OF MEDINA UNTIL FURTHER NOTICE DUE TO FLOODING. MULTIPLE ROADS ARE FLOODED AND UNPASSABLE. |
| Jul 27, 6:00 PM EDT | FLASH FLOOD | 2 W Knowlesville, NY | FLOODING CLOSED PORTAGE ROAD. |
| Jul 27, 6:45 PM EDT | FLASH FLOOD | Medina, NY | FLOODING ON MOORE ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
809
WGUS51 KBUF 271918
FFWBUF
NYC063-073-272315-
/O.NEW.KBUF.FF.W.0013.200727T1918Z-200727T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
318 PM EDT Mon Jul 27 2020
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
East central Niagara County in western New York...
Central Orleans County in western New York...
* Until 715 PM EDT.
* At 315 PM EDT, Doppler radar and automated gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
three inches of rain have already fallen from east-central Niagara
county to central Orleans county. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Medina, Albion, Middleport, Waterport, Kent, Ridgeway, Shelby,
Gaines, Lyndonville and Fancher.
Additional rainfall amounts of up to an inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4333 7806 4317 7807 4317 7855 4333 7855
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
HSK2 follow-up statements
035
WGUS71 KBUF 272013
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
413 PM EDT Mon Jul 27 2020
NYC063-073-272315-
/O.CON.KBUF.FF.W.0013.000000T0000Z-200727T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Niagara NY-Orleans NY-
413 PM EDT Mon Jul 27 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
EAST CENTRAL NIAGARA AND CENTRAL ORLEANS COUNTIES...
At 408 PM EDT, Doppler radar and automated gauges indicated
thunderstorms producing heavy rain across the warned area. These
storms continue to train over the same area. Three to five inches of
rain have fallen from Middleport to Medina to Albion. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Medina, Albion, Middleport, Waterport, Kent, Ridgeway, Shelby,
Gaines, Lyndonville and Fancher.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4333 7806 4317 7807 4317 7855 4333 7855
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
HSK887 WGUS71 KBUF 272310 FFSBUF Flash Flood Statement National Weather Service Buffalo NY 710 PM EDT Mon Jul 27 2020 NYC063-073-272315- /O.EXP.KBUF.FF.W.0013.000000T0000Z-200727T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niagara NY-Orleans NY- 710 PM EDT Mon Jul 27 2020 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL NIAGARA AND CENTRAL ORLEANS COUNTIES WILL EXPIRE AT 715 PM EDT... Flood waters have receded. Flooding is no longer expected to pose a threat. Additional showers will continue across central Niagara and Orleans counties early this evening. Additional rainfall amounts of up to a half inch are possible. Please continue to heed any remaining road closures. LAT...LON 4333 7806 4317 7807 4317 7855 4333 7855 $$ HSK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 12:44 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 27, 12:44 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1244 PM EDT Mon Jul 27 2020
.SYNOPSIS...
It will be uncomfortably warm and humid across the region today with
a heat advisory in effect for much of the lake plain area. Some
areas could pick up a shower or thunderstorm today, then unsettled
weather will become common tonight when a slow moving cold front
will move through the area. Notably less oppressive conditions will
then move in Tuesday and persist for much of the rest of the week.
&&
.NEAR TERM /THROUGH TUESDAY/...
Late morning sfc analysis points to a pre-frontal trough sliding
toward Niagara Peninsula while primary cold front is dropping across
northern Lower Michigan. Lake breeze is pushing onshore over
Niagara and Orleans county. 70s dewpoints are common from
western NY to where the cold front is arriving in the Upper
Lakes. Low-level moisture beneath a weak cap at H9/2500ft
resulted in mostly cloudy skies from Buffalo Metro northeast
into Monroe county this morning, but these low clouds are
beginning to scatter out now. Cluster of showers and storms
have developed on the lake breeze recently over Niagara and
Orleans county and these are moving toward western Monroe
county.
Heat and especially humidity will persist into early afternoon,
especially from Genesee Valley to Finger Lakes where temps will
reach around 90 and dewpoints remain in the low to mid 70s
(resulting in heat index values into the mid to upper 90s). By
early afternoon though, expect additional convection to begin to
develop, on edge of Lake Erie shadow over Niagara and Orleans
county, and possibly extending east along much of Lake Ontario
across Rochester Metro and as far as Wayne and Oswego counties.
Environment by time of convective initiation (other than what is
occurring at present) will feature MLCAPES 1000-1500j/kg and
deep layer shear 20-25 kts with low-level shear only 15 kts or
so. Overall this points to a pulsey type storm mode, though
storms could stay more organized/persistent on any boundary they
latch on to. DCAPES will be very high well over 1000j/kg
(already analyzed over 1000j/kg on 12z BUF sounding) favoring
damaging wind gusts in stronger storms. Tropical downpours a
hazard with PWATs toward 2 inches and freezing levels over 15
kft on morning BUF sounding. Since storms will be moving along,
potential for any flooding will be tied to whether storms can
backbuild or train which is possible given small MBE corfidi
vectors. General storm motion will be from west-southwest to
east- northeast. Additional convection is possible from interior
of Srn Tier across Finger Lakes.
Slow moving cold front moves through tonight with fairly widespread
showers and thunderstorms, mainly from late evening through the
early overnight. Tropical downpours expected with many storms as
this is when ribbon of maximum PWATS settles across area. Given
weaker low-level shear, think primary risk of damaging winds will be
early as end of peak heating/instability occurs.
Somewhat cooler and much less humid conditions occur Tuesday in wake
of front. Skies will turn mostly sunny late morning into the
afternoon.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
An upper level low will track from Eastern Ontario to Eastern Quebec
during this period. This will cause a few different opportunities
for some active weather as shortwave troughs round the base of the
larger scale trough.
Wednesday still looks like the best chance for showers and some
thunderstorms as embedded shortwave trough approaches from the
Central Great Lakes during peak heating and when instability is
maximized maybe with MLCAPES as high as 1000 j/kg. NW flow will
favor most activity developing inland from the lakes. The trough
will be slow to move through and there will still be the chance for
showers on Thursday across the area. Instability will be low enough
to result in only a minimal chance for thunder.
Temperatures on Wednesday and Thursday will be in the low to mid 70s
across the higher terrain, and in the upper 70s to low 80s for the
lower elevations.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The axis of the upper level trough will continue its sweep across
the Eastern Great Lakes and New England Friday and Saturday. For
Friday, slight chances will diminish throughout the day for the
eastern portions of the forecast region as the associated surface
low tracks northeast into New England. Otherwise, the remaining
parts of the region will remain dry.
Dry conditions will last through the first half of the weekend as a
large area of surface high pressure pushes southeast into the Great
Lakes from southeastern Quebec. Meanwhile, an area of low pressure
will develop from a prominent shortwave over the Mississippi Valley
Saturday and will track northeastward toward the Ohio Valley and
Eastern Great Lakes Saturday night and Sunday. Expect chances for
showers to increase late in the day Sunday through Monday. Long
range model guidances have disagreements with timing, strength and
placement of this system. While the ECMWF develops and tracks a
better organized low, the GFS and Canadian have less organized
system and therefore kept chances for showers for the Sunday
afternoon through Monday timeframe due to the uncertainty in timing.
Will have to keep an eye as to what will play out as the event
approaches.
Otherwise, throughout the period temperatures will remain near
normal with highs ranging in the mid to upper 70s along the higher
terrain, and upper 70s to low 80s in the lower elevations.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
TAF sites will experience VFR conditions rest of today though there
will be scattered MVFR clouds as earlier cloud deck continues to mix
out. Convection will become more likely as the afternoon progresses
especially closer to Lake Ontario, including IAG and ROC. Also will
be a risk of a few storms from Southern Tier to the Finger Lakes.
Any stronger storms will produce gusty winds and tropical downpours.
Other issue this afternoon will be rather strong winds at KBUF where
gusts could exceed 30 knots.
Thunderstorms will become rather widespread tonight as a cold front
will cross the region. Timing for most widespread showers and storms
will be late evening into the early overnight at BUF/ROC/IAG/JHW,
then overnight at ART. In the wake of the storms late tonight, cigs
will generally lower to MVFR levels with skies beginning to clear
out toward daybreak on Tuesday.
Outlook...
Tuesday through Friday...Mainly VFR.
&&
.MARINE...
Small craft advisories continue along Lake Erie from Ripley to
Buffalo and also for the Buffalo Harbor and the Upper Niagara River
today...as a strong lake breeze ahead of an approaching cold front
prompts winds as strong as 30 knots at time on the east end of Lake
Erie into the aforementioned harbor. Moderate to occasionally fresh
southwesterlies will be found on Lake Ontario...so while SCA
conditions will not be met...waters north of Mexico Bay will get
choppy during the afternoon. Isolated thunderstorms this afternoon
may develop closer to Lake Ontario shore this afternoon, so mariners
should be alert to possible special marine warnings.
It will remain unsettled throughout the Lower Great Lakes tonight as
increasingly widespread showers and thunderstorms will be found
ahead of a slow moving cold front. Special marine warnings could
still be needed at times. Winds will drop off just enough on Lake
Erie and in the BUF harbor to allow the SCA to expire in the
evening...otherwise moderate to occasionally fresh winds will
gradually veer to the west (Lk Ont) and northwest (Lk Erie) late.
Moderate west to southwest winds will be in place on Tuesday as fair
weather will return to the region. Somewhat choppy conditions will
once again be in place for the east end of Lake Ontario...
specifically north of Mexico Bay.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory until 8 PM EDT this evening for NYZ001>006-013-
014.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020-
040-041.
&&
SYNOPSIS...RSH
NEAR TERM...JLA/RSH
SHORT TERM...JLA/SW
LONG TERM...EAJ
AVIATION...JLA/RSH
MARINE...JLA/RSHHazardous weather outlook, Jul 27, 4:40 AM EDT, 10 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 440 AM EDT Mon Jul 27 2020 NYZ001>006-013-014-280900- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Livingston- Ontario- 440 AM EDT Mon Jul 27 2020 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is also a marginal risk for severe thunderstorms this afternoon into this evening. The primary risk would be damaging wind gusts, in addition to tropical like downpours and cloud to ground lightning strikes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-010>012-019>021-085-280900- Jefferson-Lewis-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Allegany-Southern Erie- 440 AM EDT Mon Jul 27 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this afternoon into this evening. The primary risk would be damaging wind gusts, in addition to tropical like downpours and cloud to ground lightning strikes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-280900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 440 AM EDT Mon Jul 27 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jul 27, 11:46 AM EDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1146 AM EDT Mon Jul 27 2020
NYZ001>003-011-271630-
Orleans-Genesee-Niagara-Monroe-
1146 AM EDT Mon Jul 27 2020
...A LINE OF SHOWERS WILL AFFECT NIAGARA...ORLEANS...NORTHWESTERN
MONROE AND NORTHWESTERN GENESEE COUNTIES...
At 1145 AM EDT, radar indicated showers were located along a line
extending from 7 miles northwest of Middleport to near Sanborn.
Movement was east at 40 mph.
Winds in excess of 30 mph are possible with these showers.
Locations impacted include...
Lockport, Medina, Albion, Hamlin Beach State Park, Newfane, Lewiston,
Middleport, Waterport, Lakeside Beach State Park, Point Breeze, Kent,
Ridgeway, Shelby, Gaines, Kendall, Alabama, Lyndonville, Barker,
Cambria Center and Gasport.
Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4338 7853 4342 7822 4341 7799 4339 7778
4306 7842 4307 7846 4309 7847 4308 7850
4310 7851 4309 7858 4317 7905 4318 7904
TIME...MOT...LOC 1545Z 257DEG 35KT 4331 7854 4319 7889
HSKSpecial weather statement, Jul 27, 12:47 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1247 PM EDT Mon Jul 27 2020
NYZ002-003-011-271815-
Orleans-Genesee-Monroe-
1247 PM EDT Mon Jul 27 2020
...A LINE OF THUNDERSTORMS WILL AFFECT ORLEANS AND NORTHWESTERN
MONROE COUNTIES...
At 1247 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hamlin Beach State Park to Medina.
Movement was east at 25 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Brockport, Medina, Albion, Hilton, Hamlin Beach State Park,
Spencerport, Holley, Kent, Clarendon, Gaines, Kendall, Fancher,
Morton, Barre Center, Knowlesville, Millville and Braddock Bay.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4341 7801 4339 7775 4329 7755 4311 7801
4322 7846 4323 7846
TIME...MOT...LOC 1647Z 265DEG 22KT 4335 7800 4321 7840
HSKSpecial weather statement, Jul 27, 2:15 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
215 PM EDT Mon Jul 27 2020
NYZ001>003-271900-
Orleans-Niagara-Monroe-
215 PM EDT Mon Jul 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NIAGARA...ORLEANS
AND NORTHWESTERN MONROE COUNTIES...
At 214 PM EDT, a strong thunderstorm was located over Holley, or
near Brockport, moving east at 25 mph. Additional thunderstorms
extended farther west across Orleans and Niagara Counties.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Greece, Lockport, Brockport, Medina, Albion, Hilton, Hamlin Beach
State Park, Newfane, Spencerport, Churchville, Middleport, Holley,
Waterport, Lakeside Beach State Park, Point Breeze, Kent, Ridgeway,
Shelby, Clarendon and Gaines.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding, especially in areas that have already seen heavy
rain this afternoon from previous thunderstorms. Do not drive your
vehicle through flooded roadways.
LAT...LON 4336 7886 4340 7864 4341 7850 4338 7774
4333 7764 4309 7779 4310 7792 4313 7791
4313 7838 4315 7886
TIME...MOT...LOC 1814Z 284DEG 22KT 4321 7802
JLASpecial weather statement, Jul 27, 3:01 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Buffalo NY
301 PM EDT Mon Jul 27 2020
NYZ001>003-272000-
Orleans-Niagara-Monroe-
301 PM EDT Mon Jul 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NIAGARA...
ORLEANS AND NORTHWESTERN MONROE COUNTIES...
At 259 PM EDT, radar indicated thunderstorms were located along a
line extending from near Lockport to Holley. Movement was east at 30
mph.
Rainfall amounts of 1 to 3 inches has fallen along a line from west-
central Niagara county across central Orleans to western Monroe
counties. Additional rainfall amounts of up to a quarter inch are
possible in this area.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Lockport, Brockport, Medina, Albion, Newfane, Middleport, Holley,
Ridgeway, Shelby, Clarendon, Gaines, Fancher, Gasport, Barre Center,
Knowlesville and Millville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4332 7866 4330 7785 4312 7788 4312 7791
4313 7791 4313 7819 4315 7870
TIME...MOT...LOC 1859Z 267DEG 24KT 4323 7863 4323 7805
HSKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 11:46 AM EDT | Special Weather Statement | BUF | Orleans | 44 min |
| Jul 27, 12:47 PM EDT | Special Weather Statement | BUF | Monroe | 88 min |
| Jul 27, 2:15 PM EDT | Special Weather Statement | BUF | Monroe, Niagara, Orleans | 45 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | BUF | Orleans | 59 min |
| Jul 27, 3:42 PM EDT | Beach Hazards Statement | BUF | Erie | 4 hr |
| Jul 27, 5:33 PM EDT | Special Weather Statement | BUF | Allegany | 27 min |
Nearby
Flash Flood Warnings in New York, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.